# SDR UALA2011080103939

- Difficulty date: July 31, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 60,313 hours, 21,345 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Guard
- Condition: Missing
- Location: Fire Protection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY PLASTIC GUARD MISSING ON CARGO FIRE BOTTLE DISCH SWITCHES.  PER EVA-81163 THIS IS AN ACCEPTABLE CONDITION FOR A PERIOD OF 10 DAYS.  AS A RESULT, CARGO COMPARTMENT FIRE EXTINGUISHER 2 IS INOP PER MEL 2623A.
